Computing maximum valued regions

Woeginger, Gerhard J.: Computing maximum valued regions. In: Acta cybernetica, (10) 4. pp. 303-315. (1992)

[img]
Preview
Cikk, tanulmány, mű
cybernetica_010_numb_004_303-315.pdf

Download (946kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1992
Volume: 10
Number: 4
ISSN: 0324-721X
Page Range: pp. 303-315
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 315. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12514

Actions (login required)

View Item View Item